# SDR CALA2017100103364

- Difficulty date: October 1, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 75,404 hours, 28,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST- EPSU BATTERY EMER R AND EPSU BATTERY FWD L MESSAGES. OPS CK BOTH POWER SUPPLIES, BOTH INDICATED BATTERY FAIL. REPLACED BOTH BATTERIES PER MM 33-51-38. EMERGENCY LIGHTS TEST GOOD
